Spironolactone-induced agranulocytosis: A case report

Shu Hwa Hsiao, Yih Jyh Lin, May Ying Hsu, Ta Jen Wu

研究成果: Article同行評審

摘要

A 43-year-old woman with liver cirrhosis and hepatocellular carcinoma was admitted for the chief problem of ascites. Laboratory data revealed a leukocyte count of 3.8 x 109/L on the second day of admission. Spironolactone was prescribed for diuresis beginning on the third day. Routine blood tests on the tenth day disclosed marked leukopenia (1.8 x 109/L). Four days later, the leukocyte count was still 1.8 x 109/L and a differential count revealed agranulocytosis (neutrophils, 0.25 x 109/L). Eight days after withdrawal of spironolactone, the leukocyte count returned to normal (leukocytes, 4.9 x 109/L; neutrophils, 1.76 x 109/L). On review of the patient's clinical condition, concurrent medication, and previous reports, we highly suspected that this episode of agranulocytosis was caused by spironolactone. Unlike four previously reported cases, this one did not involve furosemide, which is reported to be associated with leukopenia and agranulocytosis.

原文English
頁(從 - 到)574-577
頁數4
期刊Kaohsiung Journal of Medical Sciences
19
發行號11
DOIs
出版狀態Published - 2003 十一月

All Science Journal Classification (ASJC) codes

  • 醫藥 (全部)

指紋

深入研究「Spironolactone-induced agranulocytosis: A case report」主題。共同形成了獨特的指紋。

引用此